MathSciNet Relay Station
MathSciNet bibliographic data
MR1490386 33B15 (15A21)
Jódar, L.; Cortés, J. C. Some properties of gamma and beta matrix functions. Appl. Math. Lett. 11 (1998), no. 1, 89–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement